# SDR MYWA110021

- Difficulty date: February 11, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 15,762 hours, 6,081 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Weak
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON OPS CHECK OF APU, APU WAS SLOW TO START DUE TO WEAK BATTERIES.
